MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC QUARTER-TUBULAR PL COLLAR 6 HOLES/47; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC QUARTER-TUBULAR PL COLLAR 6 HOLES/47; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Model Number 242.06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision fixation and bone grafting.Patient has an open reduction of the right bone mid-shift ulna and radius fracture.The surgery was on (b)(6) 2021.They were fixed with a six hole one-third tubular plate on the radius and a six hole on the ulna.The ulna went on onto a nonunion and the plate broke at the fracture site.The patient returns to the operating room on (b)(6) 2021, for revision fixation and bone grafting.The broken plate and screw were removed from the ulna with no difficulty.All hardware was removed.Only the plate was broken and 5 of the 2.7 mm cortex screws were removed.Fracture site was cleaned up and bone grafted and a new plate and screw were implanted.Concomitant devices reported: unknown screws (part# unknown, lot# unknown, quantity unknown) unknown cortex screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) quarter-tubular pl collar 6 holes/47.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j field service engineer.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QUARTER-TUBULAR PL COLLAR 6 HOLES/47
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12820104
Report Number2939274-2021-06706
Device Sequence Number12202629
Product Code KTW
UDI-Device Identifier10886982167873
UDI-Public(01)10886982167873
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010321
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number242.06
Device Catalogue Number242.06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: TRAUMA
Patient SexFemale